* * Anonymous Doc: Side Effects

Tuesday, February 18, 2014

Side Effects

"I had the shingles vaccine last week and I think I have shingles now."

"That would be unusual. Show me what's going on."

"I have diarrhea."

"Okay...."

"So do I have shingles?"

"No. Shingles has nothing to do with diarrhea."

"Can it start with diarrhea?"

"No."

"So if I have diarrhea, it probably isn't shingles?"

"Not shingles."

"Maybe it's the laxative I took because I was constipated?"

"Sure...."

"And I was worried when I was constipated that might have also been shingles?"

"Do you know anything about shingles?"

"No.  Can it start with a headache?"

"No."

"I was also having a cramp in my foot."

"Try rubbing it."

"I thought it might have been from the vaccine."

"Did you get the vaccine in your foot?"

"No, my arm. But it was the same side of the body."

3 comments:

  1. SO glad to see you're back!

    ReplyDelete
  2. I'm glad you're back too!

    ReplyDelete
  3. Too funny! So glad you're back!!!!

    ReplyDelete